MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI 5; VISION SIDE CART

INTUITIVE SURGICAL, INC DAVINCI 5; VISION SIDE CART
Model Number 380746-40
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Based on the field evaluation, this reported event was confirmed.Fse was able to replicate the reported issue.Fse replaced the master tool manipulator to resolve the issue.The system was tested and verified as ready for use.Failure analysis replicated and confirmed the reported complaint.A review of field lighthouse logs showed the unit experienced the following error codes: 32145 system_err_local_hs_sw_post_retry_fault, 48289.System_err_swless_node_programming_failed, 32139 system_err_local_hs_sw_post_fault, 46603 sentry_adv_signal_alarm, 32101 system_err_local_frl_hs_sw_fault, 25743 error_uce_hw_remote, 40014 code_err_null_ptr.A visual inspection was performed and revealed no external damage.The unit was then tested on the in-house system and failed, exhibiting the same errors as observed in the field.The unit was installed for further fitness tests and a one-hour sine cycle; it failed again.An aba swap was performed with in-house pca boards mcmbd1 and mcmbd2; however, the unit continued to fail.Next, the mcmw pca was swapped out but the unit still failed.Swapping the mcmp pca resulted in initial passage, but the unit subsequently failed at the home manipulation test.Upon further investigation, failure analysis determined that the gimbal was the root cause of the failures.
 
Event or Problem Description
It was reported that prior to starting a da vinci assisted surgical procedure, the customer experienced non-recoverable 40014 error occurring during system startup while the system was configured in dual console mode.Technical support had the staff remove one console, after which the system started successfully and completed self test.At the time of troubleshooting, the system remained disconnected so logs were not available, and the system connection was reestablished shortly after the call ended.There was no report of patient involvement or reported injury.

Brand Name
DAVINCI 5
Common Device Name
VISION SIDE CART
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25022930
Report Number2955842-2026-23085
Device Sequence Number13327322
Product Code NAY
UDI-Device Identifier00886874119662
UDI-Public(01)00886874119662
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K232610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380746-40
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown